Parallel multistep methods for linear evolution problems

L. Banjai, D. Peterseim

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1217-1240
JournalIMA Journal of Numerical Analysis
Volume32
Issue number3
DOIs
Publication statusPublished - 1 Jul 2012

Cite this

@article{3905efba5af044ffb72010d97cc77b51,
title = "Parallel multistep methods for linear evolution problems",
author = "L. Banjai and D. Peterseim",
year = "2012",
month = "7",
day = "1",
doi = "10.1093/imanum/drq040",
language = "English",
volume = "32",
pages = "1217--1240",
journal = "IMA Journal of Numerical Analysis",
issn = "0272-4979",
publisher = "Oxford University Press",
number = "3",

}

Parallel multistep methods for linear evolution problems. / Banjai, L.; Peterseim, D.

In: IMA Journal of Numerical Analysis, Vol. 32, No. 3, 01.07.2012, p. 1217-1240.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Parallel multistep methods for linear evolution problems

AU - Banjai, L.

AU - Peterseim, D.

PY - 2012/7/1

Y1 - 2012/7/1

U2 - 10.1093/imanum/drq040

DO - 10.1093/imanum/drq040

M3 - Article

VL - 32

SP - 1217

EP - 1240

JO - IMA Journal of Numerical Analysis

JF - IMA Journal of Numerical Analysis

SN - 0272-4979

IS - 3

ER -